# SDR UPS96205627

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 929
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED MAIN CABIN SEAT TRACK AT RBL 62, BS 929 TO 932 HAS EXFOLIATION CORROSION.  REMOVED DAMAGED SECTION OF TRACK, ALODINED AND PRIMED AND FASTENED PER SRM 51-10-2, 51-30-2, AND 53-10-5.
